# SDR 03FDEA01964

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE O/B OF FUEL TANK PANEL 533 AT FOUND CORROSION.  LT WING UPPER SURFACE O/B OF FUEL TANK PANEL 533 AT CORROSION REPAIRED AS PER   FEDEX EA 1-5710-74260.
